American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 3535 found      Go to page: 1 2 3 4 > >>

[1] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Manish Mishra. Langlands parameters associated to special maximal parahoric spherical representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Doowon Koh and Hae-Sang Sun. Distance sets of two subsets of vector spaces over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Khoa D. Nguyen. Algebraic independence of local conjugacies and related questions in polynomial dynamics. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Mauro Di Nasso. Iterated hyper-extensions and an idempotent ultrafilter proof of Rado's Theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Wissam Raji. Corrigendum to ``Eichler cohomology for generalized modular forms of real weights''. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Amir Akbary and Keilan Scholten. Artin prime producing polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Olivier Ramaré. Explicit estimates on several summatory functions involving the Moebius function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[11] Igor E. Shparlinski. On the product of small Elkies primes. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Michael Drmota and Stefan Gerhold. Disproof of a conjecture by Rademacher on partial fractions. Proc. Amer. Math. Soc. Ser. B 1 (2014) 121-134.
Abstract, references, and article information
View Article: PDF

[13] Oliver Braun and Renaud Coulangeon. Perfect lattices over imaginary quadratic number fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[14] Dohoon Choi and Subong Lim. Structures for pairs of mock modular forms with the Zagier duality. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] Florin Stan and Alexandru Zaharescu; with an appendix by Kiran S. Kedlaya. Weil numbers in finite extensions of $\mathbb{Q}^{ab}$: the Loxton-Kedlaya phenomenon. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[16] Romain Cosset and Damien Robert. Computing $(\ell,\ell)$-isogenies in polynomial time on Jacobians of genus $2$ curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[17] Henry Cohn and Abhinav Kumar. Metacommutation of Hurwitz primes. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[18] Fintan Costello and Paul Watts. An upper bound on Jacobsthal's function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[19] Jesse Silliman and Isabel Vogt. Powers in Lucas sequences via Galois representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[20] Christian Elsholtz and Adam J. Harper. Additive decompositions of sets with restricted prime factors. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[21] Wadim Zudilin. On three theorems of Folsom, Ono and Rhoades. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[22] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[23] Takashi Nakamura. A modified Riemann zeta distribution in the critical strip. Proc. Amer. Math. Soc. 143 (2015) 897-905.
Abstract, references, and article information   
View Article: PDF

[24] Francis Castro and Ivelisse M. Rubio. Exact $p$-divisibility of exponential sums via the covering method. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[25] Valerio Dose, Nathan Green, Michael Griffin, Tianyi Mao, Larry Rolen and John Willis. Singular moduli for a distinguished non-holomorphic modular function. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[26] Stephen Choi and Tamás Erdélyi. Average Mahler's measure and $L_p$ norms of Littlewood polynomials. Proc. Amer. Math. Soc. Ser. B 1 (2014) 105-120.
Abstract, references, and article information
View Article: PDF

[27] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[28] J. Bajpai, S. Kimport, J. Liang, D. Ma and J. Ricci. Bilateral series and Ramanujan's radial limits. Proc. Amer. Math. Soc. 143 (2015) 479-492.
Abstract, references, and article information   
View Article: PDF

[29] Laura Faber and Habiba Kadiri. New bounds for $\psi(x)$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[30] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 3535 found      Go to page: 1 2 3 4 > >>